Stability of rarefied plasma in short traps
Doklady Akademii Nauk, Tome 165 (1965) no. 6, pp. 1269-1272
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_165_6_a12,
author = {V. V. Arsenin},
title = {Stability of rarefied plasma in short traps},
journal = {Doklady Akademii Nauk},
pages = {1269--1272},
year = {1965},
volume = {165},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_165_6_a12/}
}
V. V. Arsenin. Stability of rarefied plasma in short traps. Doklady Akademii Nauk, Tome 165 (1965) no. 6, pp. 1269-1272. http://geodesic.mathdoc.fr/item/DAN_1965_165_6_a12/